Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 163, NWS State College, PA

July 16, 2021Tioga County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 16, 2021, 4:30 PM EDT for Tioga County, Pennsylvania. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2021, 4:30 PM EDT (20:30 UTC)
Expired
Jul 16, 2021, 5:15 PM EDT
In force
45 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Tioga County, PA

The radar

The Binghamton radar (KBGM), 108 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

578 
WUUS51 KCTP 162030
SVRCTP
PAC117-162115-
/O.NEW.KCTP.SV.W.0163.210716T2030Z-210716T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
430 PM EDT Fri Jul 16 2021

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southeastern Tioga County in north central Pennsylvania...

* Until 515 PM EDT.

* At 430 PM EDT, a severe thunderstorm was located near Arnot, moving
  east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Blossburg, Arnot and Ogdensburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4171 7689 4160 7687 4157 7694 4155 7696
      4154 7724 4158 7730 4172 7720
TIME...MOT...LOC 2030Z 276DEG 23KT 4162 7716 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Colbert
1 follow-up statement
480 
WWUS51 KCTP 162108
SVSCTP

Severe Weather Statement
National Weather Service State College PA
508 PM EDT Fri Jul 16 2021

PAC117-162115-
/O.CON.KCTP.SV.W.0163.000000T0000Z-210716T2115Z/
Tioga PA-
508 PM EDT Fri Jul 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN TIOGA COUNTY...

At 508 PM EDT, a severe thunderstorm was located near Grover, moving
east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ogdensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4160 7729 4167 7696 4167 7688 4160 7687
      4157 7694 4155 7696 4154 7724 4158 7730
TIME...MOT...LOC 2108Z 282DEG 19KT 4158 7690 

HAIL...1.00IN
WIND...60MPH
 
$$

Colbert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:11 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 16, 3:11 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service State College PA
311 PM EDT Fri Jul 16 2021

.SYNOPSIS...
A cold front over the eastern Great Lakes will drift very
slowly to the south tonight and through the upcoming weekend as
several weak waves of low pressure ride northeast along it. The
very warm and humid airmass across Pennsylvania ahead of the
front will help to create numerous showers and scattered
thunderstorms.

Locally heavy rain and isolated strong wind gusts are
likely this evening, and again during the same period Saturday.
Drier air should push south into the northern part of the
Commonwealth on Sunday, though scattered to numerous showers and
a few thunderstorms are likely across the Lower Susquehanna
Valley.

A slow moving upper trough is likely to linger over
the area into much of next week, bringing a reprieve from
excessive humidity and overall drier conditions.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Slow moving front focuses locally heavy afternoon and evening
downpours over the NW and NC mountains through this evening. FFG
values over northern tier counties less than one inch, but 2"+
this afternoon for NW Mountains. Training cells will be watched
closely this evening over the NW Mountains and points east.

Heavy rain threat shifts eastward to include much of the
northern half of central PA overnight, as stalled front slowly
bleeds southward and right entrance region of ULJ focuses
persistent showers and thunderstorms with locally heavy rainfall
there. Flash Flood Watch is in effect for a large portion of
north central PA tonight through Saturday evening with several
rounds of heavy rainfall likely to produce excessive runoff on
nearly saturated surface soil conditions.

Farther south and southeast, diurnal activity will wane after
sunset with a relatively quiet period of time from late tonight
into Saturday morning. Focus for heavy rains shifts southward by
Saturday afternoon as convection fires from the central
mountains eastward through the Middle to Lower Susq River
Valley, and future shifts (eve or mid) will address and
collaborate potential expansion of FLash Flood Watches to
include the Saturday period over the southern and especially
southeastern half of central PA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Rich moisture plume will stay draped across much of Central PA
Saturday, bringing max coverage and highest intensity of
convective rainfall, and raising potential flood concerns again
for areas that have been very wet lately. WPC coordinated MDT
Excessive Rainfall risk over the region for Saturday.

A cold front will slowly cross PA through the day Saturday,
bringing rounds of showers and storms across the entire area.
The airmass in front of the cold front will be hot and juicy
with PWs will approaching or slightly above 2". Best chance for
flash flooding over the Middle to Lower Susq River Valley comes
Sat afternoon and evening, and later shifts will be
collaborating with our eastern neighbors on further FFA
issuances. After an evening maximum in intensity and coverage,
front drops southeastward and south of the Mason Dixon line by
early Sunday. Showers linger into Sunday morning behind FROPA
but heavy rain threat should be over by then.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Persistent upper level troughing with a mean west-northwest flow
aloft will bring a series of cold fronts through central PA next
week. Timing of these fronts is uncertain with max POPs weighted
toward the afternoon and evening hours. Each front will be
accompanied by scattered showers and t-storms, but with much
lower PWATs (available deep moisture) we expect the probability
of heavy rainfall to remain low. CPC outlooks tilt the odds
toward below average rainfall beyond midweek. SPC has noted that
the overall speed of the flow aloft associated with the broad
upper troughing is fcst to remain rather weak. The weak flow
combined with lack of well-defined shortwave troughs and diffs
with frontal timing favors a low predictability for severe
weather. Lastly, we were keen to utilize a 50/50 weighting of
NBM with the consensus multi-model blend which trends daytime
temps closer to or just below seasonal averages through midweek.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Scattered SHRA and TSRA will develop across the northwest Fri
late morning and afternoon, and spread east/southeast through
the afternoon. Have added VCSH to everywhere except SE
airfields, but most widespread activity is expected in the NW.
Will wait to add VCTS or -TSRA when confidence in timing
increases. VFR will prevail everywhere by Friday afternoon, with
ceilings gradually lowering in the northern mountains
overnight.

Outlook...
Sat...Restrictions possible in SHRA/TSRA
Sun...Showers gradually sag southeast, reductions possible.
Mon-Tue...Isolated to scattered P.M. showers/t-storms.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 10 PM EDT this evening through Saturday
evening for PAZ004>006-010>012-037-041-042-045-046.

&&

SYNOPSIS...Lambert/DeVoir
NEAR TERM...Lambert/DeVoir
SHORT TERM...Lambert/DeVoir
LONG TERM...Steinbugl
AVIATION...Gartner/Banghoff
Hazardous weather outlook, Jul 16, 1:49 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
149 PM EDT Fri Jul 16 2021

PAZ019-024>028-033>036-049>053-056>059-063>066-171800-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Union-Snyder-Montour-Northumberland-Columbia-
Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
149 PM EDT Fri Jul 16 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered strong to severe thunderstorms with gusty winds and hail
are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered strong to severe thunderstorms with gusty winds and hail
are possible Saturday afternoon and evening. Locally very heavy rain
of over 2 inches may in less than one hour where a few thunderstorms
train over the same location.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ045-171800-
Southern Clinton-
149 PM EDT Fri Jul 16 2021

...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH
SATURDAY EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Scattered strong to severe thunderstorms with gusty winds and hail
are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Scattered strong to severe thunderstorms with gusty winds and hail
are possible Saturday afternoon and evening. Locally very heavy rain
of over 2 inches may in less than one hour where a few thunderstorms
train over the same location.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010>012-037-041-042-046-171800-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Tioga-
Northern Lycoming-Sullivan-Southern Lycoming-
149 PM EDT Fri Jul 16 2021

...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH
SATURDAY EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Scattered strong to severe thunderstorms with gusty winds and hail
are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Scattered strong to severe thunderstorms with gusty winds and hail
are possible Saturday afternoon and evening. Locally very heavy rain
of over 2 inches may in less than one hour where a few thunderstorms
train over the same location.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ017-018-171800-
Clearfield-Northern Centre-
149 PM EDT Fri Jul 16 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered strong to severe thunderstorms with gusty winds and hail
are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered strong to severe thunderstorms with gusty winds and hail
are possible once again Saturday afternoon and evening. Locally very
heavy rain of over 2 inches may in less than one hour where a few
thunderstorms train over the same location.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jul 16, 3:19 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service State College PA
319 PM EDT Fri Jul 16 2021

PAZ051-052-161945-
Northumberland PA-Montour PA-
319 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND AND
MONTOUR COUNTIES UNTIL 345 PM EDT...

At 318 PM EDT, Doppler radar indicated a strong thunderstorm over
Milton, moving east at 35 mph.

Penny size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Milton, Lewisburg, Danville, Elysburg, Riverside, Montandon,
Mechanicsville, Mooresburg and Washingtonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4094 7653 4088 7653 4095 7688 4098 7688
      4099 7687 4106 7685 4106 7661 4105 7657
      4103 7656 4100 7657 4096 7652
TIME...MOT...LOC 1918Z 270DEG 32KT 4100 7680

Evanego
Special weather statement, Jul 16, 3:22 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service State College PA
322 PM EDT Fri Jul 16 2021

PAZ028-056-162000-
Perry PA-Juniata PA-
322 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY AND JUNIATA
COUNTIES UNTIL 400 PM EDT...

At 322 PM EDT, Doppler radar indicated a strong thunderstorm over
Walnut, moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
New Bloomfield, Spruce Hill, Mexico, Walnut, Ickesburg, Mifflintown,
Port Royal, Thompsontown and Mifflin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4046 7762 4054 7757 4057 7749 4060 7716
      4038 7718
TIME...MOT...LOC 1922Z 266DEG 22KT 4052 7747

Evanego
Special weather statement, Jul 16, 3:54 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service State College PA
354 PM EDT Fri Jul 16 2021

PAZ017-162030-
Clearfield PA-
354 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CLEARFIELD COUNTY UNTIL
430 PM EDT...

At 354 PM EDT, Doppler radar indicated a strong thunderstorm over
DuBois, moving east at 20 mph.

Penny size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
DuBois, Sandy, Rockton, S.B. Elliot State Park, Treasure Lake and
Penn State Dubois.

LAT...LON 4121 7854 4105 7848 4108 7878 4114 7878
TIME...MOT...LOC 1954Z 260DEG 18KT 4111 7874

Evanego
Special weather statement, Jul 16, 4:07 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
407 PM EDT Fri Jul 16 2021

PAZ017-162045-
Clearfield PA-
407 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CLEARFIELD COUNTY UNTIL
445 PM EDT...

At 407 PM EDT, Doppler radar indicated a strong thunderstorm near
Reynoldsville, moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
DuBois, Sandy, Curwensville, Rockton, S.B. Elliot State Park,
Grampian, Troutville and Penn State Dubois.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4117 7850 4093 7849 4099 7880 4112 7880
TIME...MOT...LOC 2007Z 271DEG 22KT 4105 7884

Evanego
Local storm report, Jul 16, 4:16 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT FRI JUL 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLOOD            1 NNW WASHINGTONVILLE   41.07N 76.68W
07/16/2021                   MONTOUR            PA   EMERGENCY MNGR

            FLOODED ROADWAYS IN VICINITY OF ROUTE 54 AND
            DELONG RD.

&&

QRM
Special weather statement, Jul 16, 4:18 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service State College PA
418 PM EDT Fri Jul 16 2021

PAZ037-162100-
Tioga PA-
418 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 500
PM EDT...

At 417 PM EDT, Doppler radar indicated a strong thunderstorm over
Morris, moving east at 20 mph.

Penny size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Morris, Blossburg, Arnot, Ogdensburg and Liberty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4160 7688 4160 7687 4159 7688 4157 7694
      4155 7696 4155 7705 4159 7733 4171 7732
      4174 7689
TIME...MOT...LOC 2017Z 270DEG 16KT 4165 7724

Evanego

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 9:40 PM EDTSpecial Weather StatementCTPWarren50 min
Jul 16, 1:22 PM EDTFlood WatchCTPCameron, Clinton, Elk, Lycoming, McKean, Potter and 3 more21 min
Jul 16, 1:46 PM EDTFlash Flood WatchCTPAdams, Cameron, Clinton, Columbia, Dauphin, Elk and 12 more32 hr
Jul 16, 1:59 PM EDTSpecial Weather StatementCTPMontour31 min
Jul 16, 2:05 PM EDTAreal Flood AdvisoryCTPLycoming, Sullivan2 hr
Jul 16, 2:18 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter42 min
Jul 16, 2:29 PM EDTSpecial Weather StatementCTPMontour31 min
Jul 16, 2:52 PM EDTSpecial Weather StatementCTPPotter23 min
Jul 16, 2:59 PM EDTAreal Flood AdvisoryCTPColumbia, Montour, Northumberland2 hr
Jul 16, 2:59 PM EDTSpecial Weather StatementCTPColumbia31 min
Jul 16, 3:14 PM EDTSpecial Weather StatementCTPPotter31 min
Jul 16, 3:19 PM EDTSpecial Weather StatementCTPMontour26 min
Jul 16, 3:22 PM EDTSpecial Weather StatementCTPJuniata, Perry38 min
Jul 16, 3:54 PM EDTSpecial Weather StatementCTPClearfield36 min
Jul 16, 4:07 PM EDTSpecial Weather StatementCTPClearfield38 min
Jul 16, 4:11 PM EDTSevere Thunderstorm WarningCTPClearfield49 min
Jul 16, 4:18 PM EDTSpecial Weather StatementCTPTioga42 min
Jul 16, 4:20 PM EDTFlash Flood WarningCTPColumbia, Montour, Northumberland, Union85 min
Jul 16, 4:29 PM EDTSevere Thunderstorm WarningCTPClearfield46 min
Jul 16, 4:47 PM EDTSevere Thunderstorm WarningCTPLycoming43 min
Jul 16, 4:57 PM EDTSpecial Weather StatementCTPClinton33 min
Jul 16, 4:59 PM EDTAreal Flood AdvisoryCTPLycoming, Tioga2 hr
Jul 16, 5:10 PM EDTAreal Flood AdvisoryCTPSullivan3 hr
Jul 16, 5:13 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming32 min
Jul 16, 5:25 PM EDTSpecial Weather StatementCTPCarbon20 min
Jul 16, 5:31 PM EDTFlash Flood WarningCTPSullivan108 min
Jul 16, 5:32 PM EDTSpecial Weather StatementCTPClinton28 min
Jul 16, 5:44 PM EDTSpecial Weather StatementCTPCentre31 min
Jul 16, 6:01 PM EDTSpecial Weather StatementCTPCentre29 min
Jul 16, 6:02 PM EDTSevere Thunderstorm WarningCTPSullivan45 min
Jul 16, 6:31 PM EDTSpecial Weather StatementCTPUnion29 min
Jul 16, 6:52 PM EDTSpecial Weather StatementCTPColumbia23 min
Jul 16, 6:57 PM EDTSpecial Weather StatementCTPUnion33 min
Jul 16, 7:15 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Union2 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.